×

Sur le théorème de comparaison entre cohomologie de De Rham algébrique et p-adique rigide. (On the comparison between the algebraic De Rham and the rigid p-adic cohomology). (French) Zbl 0644.14006

Soit donné un fibré vectoriel à connexion sur une courbe algébrique lisse définie sur le corps de nombres algébriques. On démontre qu’il y a équivalence entre le théorème de Clark sur la convergence de séries formelles solutions d’une équation différentielle d’exposants nombres non-Liouville et l’isomorphisme entre la cohomologie de \(de\quad Rham\) algébrique du fibré et la cohomologie de de Rham du fibré \(p\)-adique associé sur la courbe \(p\)-adique rigide associée.
Reviewer: B.Chiarellotto

MSC:

14F40 de Rham cohomology and algebraic geometry
34A25 Analytical theory of ordinary differential equations: series, transformations, transforms, operational calculus, etc.
14F30 \(p\)-adic cohomology, crystalline cohomology
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] F. BALDASSARRI, Differential modules and singular points of p-adic differential equations, Adv. in Math., 44 (1982), 155-179. · Zbl 0493.12030
[2] F. BALDASSARRI, Comparaison entre la cohomologie algébrique et la cohomologie p-adique rigide à coefficients dans un module différentiel I, Inv. Math., 87 (1987), 83-99. · Zbl 0586.14009
[3] F. BALDASSARRI, Comparaison entre la cohomologie algébrique et la cohomologie p-adique rigide à coefficients dans un module différentiel II (singularités régulières), à paraître. · Zbl 0651.14012
[4] S. BOSCH, U. GUNTZER, R. REMMERT, Non Archimedean analysis, Grundlehren der Math. Wissenschaften, 261, Springer, Berlin-Heidelberg-New York-Tokyo, 1984. · Zbl 0539.14017
[5] N. BOURBAKI, Espaces vectoriels topologiques, Herman, Paris, 1966. · Zbl 0145.37702
[6] B. CHIARELLOTTO, A comparison theorem in p-adic cohomology, à paraître. · Zbl 0702.14014
[7] G. CHRISTOL, Modules différentiels et équations différentielles p-adique, Queen’s Paper in Pure & Appl. Math., 66 Queen’s Univ. Kingston-Ontario, 1983. · Zbl 0589.12020
[8] D. CLARK, A note on the p-adic convergence of solution of linear differential equations, Proc. Amer. Math. Soc., 17 (1966), 262-269. · Zbl 0147.31101
[9] P. DELIGNE, Équations différentielles à points singuliers, Lecture Notes in Math., 163 Springer, Berlin-Heidelberg-New York, 1970. · Zbl 0244.14004
[10] H. GRAUERT, R. REMMERT, Analytische stellenalgebren. En Die Grundlehren der Math. Wissenschaften, Band 176, Springer-Verlag, 1971. · Zbl 0231.32001
[11] A. GROTHENDIECK, On the de Rham cohomology of algebraic varieties, Publ. Math. I.H.E.S., 29 (1966), 95-103. · Zbl 0145.17602
[12] A. GROTHENDIECK, Produits tensoriels topologiques et espaces nucléaires, Memoirs of Am. Math. Soc., 16 (1955). · Zbl 0064.35501
[13] A. GROTHENDIECK, Topological vector spaces, Gordon & Breach Science Publ., New York, London (1973). · Zbl 0275.46001
[14] A. W. INGLETON, The Hahn-Banach theorem for non Archimedean valued fields, Proc. Cambridge Phil. Soc., 48 (1952), 41-45. · Zbl 0046.12001
[15] N. KATZ, Nilpotent connections and the monodromy theorem : application of a result of turritin, Publ. Math. I.H.E.S., 39 (1970), 355-432. · Zbl 0221.14007
[16] R. KIEHL, Die de Rham kohomologie algebraischer mannigfaltigkeiten uber einem bewerteten Körper, Publ. Math. I.H.E.S., 33 (1967), 5-20. · Zbl 0159.22404
[17] U. KOPF, Uber eigentliche familien algebraischer varietaten über affinoidem Räumen, Schriftenreihe Math. Inst. Univ. Münster, Serie 2, Heft 7 (1974). · Zbl 0275.14006
[18] B. MALGRANGE, Sur LES points singuliers des équations différentielles, Ens. Math., 20 (1974), 147-176. · Zbl 0299.34011
[19] Z. MEBKHOUT, Théorèmes de bidualité locale pour LES dx-modules holonomes, Ark. Mat., 20 (1981), 111-124. · Zbl 0525.32025
[20] Y. MORITA, A p-adic theory of hyperfunctions I, Publ. R.I.M.S., Kyoto Univ., 17 (1981), 1-24. · Zbl 0457.12010
[21] Y. MORITA, W. H. SCHIKHOF, Duality of projective limit spaces and injective limit spaces over a non-spherically complete non-Archimedean field, Tohoku Math. Journal, 38 (1986), 387-397. · Zbl 0649.46069
[22] Ph. ROBBA, Index of p-adic differential operators III. applications to twisted exponential sums, Soc. Math. de France, Astérisque, 119-120 (1984), 191-266. · Zbl 0548.12015
[23] J.-P. SERRE, Un théorème de dualité, Comm. Math. Helv., 29 (1955), 9-26. · Zbl 0067.16101
[24] J. VAN TIEL, Espaces localement K-convexes, I-III, Indag. Math., 27 (1965), 249-258, 259-272, 273-289. · Zbl 0133.06502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.